Menstruation Suddenly Stopped After Injection Kb?
Hello … I’m having 3 days of menstruation then I injected KB (one month) how come the menstruation stopped right away, huh? I usually have 4/5 days of menstruation. What’s the effect of the injection?
Thank you for asking HealthReplies.com.
Menstruation is regulated by reproductive hormones which are produced fluctuatively in the body. Abnormalities in this hormonal balance can cause menstruation to be shorter, longer, or to experience other disorders.
One of the factors that can cause modifications to the balance of reproductive hormones is the use of hormonal birth control, including 1 month injection of contraception. This hormonal modification occurs because the content in the injectable birth control itself, namely synthetic hormones, causes hormone production in the body to change. This hormonal modification aims to prevent fertilization of an egg by a sperm cell. So, this change in menstrual patterns does not always indicate an abnormality. If your complaint is purely due to the side effects of using birth control, then this complaint should be harmless and will get better by itself as long as you live a healthy lifestyle.
Apart from the injectable birth control that you are using, it could also stop your menstruation due to stress, fatigue, doing extreme sports, and so on.
To restore hormonal balance in the body, you need to rest more regularly, eat more antioxidants (including vegetables, fruit), stay away from stress, exercise regularly, and always keep your weight so you don't overdo it.
However, if after using injectable birth control for more than 3 months your menstrual periods become increasingly irregular, don't hesitate to go to an obstetrician for evaluation and further treatment.
I hope this helps.
dr. Nadia Nurotul Fuadah